Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Homomorphs of knot groups

Author: Dennis Johnson
Journal: Proc. Amer. Math. Soc. 78 (1980), 135-138
MSC: Primary 57M25
MathSciNet review: 548101
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A simple proof that every group finitely generated by a single conjugacy class is the quotient of a knot group.

References [Enhancements On Off] (What's this?)

  • [F] R. H. Fox, A quick trip through knot theory, Topology of 3-manifolds and related topics (Proc. The Univ. of Georgia Institute, 1961) Prentice-Hall, Englewood Cliffs, N.J., 1962, pp. 120–167. MR 0140099
  • [GA] F. González-Acuña, Homomorphs of knot groups, Ann. of Math. (2) 102 (1975), no. 2, 373–377. MR 0379671,
  • [N] L. P. Neuwirth, Knot groups, Ann. of Math. Studies, no. 56, Princeton Univ. Press, Princeton, N. J., 1965.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57M25

Retrieve articles in all journals with MSC: 57M25

Additional Information

Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society